# SDR FDEA202102280515

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N174FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63105
- Aircraft time: 3,182 hours, 1,566 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, FIXED L/E NOSE FORMER & ATTACH ANGLE CRACKED @ OSS 441 REMOVED & REPLACED FORMER AND ANGLE IAW BAC DWG 114T2241 REV- & FEDEX EA   H-5720-T0360011-P1
